# SDR CA960320531

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 793A000003
- Condition: Inoperative
- Location: Nr 3 Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP CONTROL ECAM MESSAGE; FLAPS LOCKED AND WING TIP BRAKE. FLAPLESS LANDING. MAINTENANCE ACTION RESET WING TIP BRAKE THROUGH C.F.D.S. AND S.F.C.C. #1 AND #2. REPLACED #3 FLAP ACTUATOR. OPERATION CHEC K CARRIED OUT.
